On equidistant binary codes of lengthn=4k+1 with distanced=2k

Abstract

The aim of this paper is to provide a short proof of the main result (Theorem 2.12) of [3], using standard methods from the theory of combinatorial designs.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    A. E. Brouwer, An infinite series of symmetric designs,to appear.

  2. [2]

    M. Hall, Jr.,Combinatorial Theory, Blaisdell Publ. Co., Waltham, Mass. 1967.

    Google Scholar 

  3. [3]

    D. R. Stinson andG. H. J. van Rees, The equivalence of certain equidistant binary codes and symmetric BIBDs,Combinatorica 4 (1984), 357–362.

    MATH  MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

This paper was submitted to Combinatorica at the request of the editors.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

van Lint, J.H. On equidistant binary codes of lengthn=4k+1 with distanced=2k . Combinatorica 4, 321–323 (1984). https://doi.org/10.1007/BF02579143

Download citation

AMS subject classification (1980)

  • 05 B 05
  • 05 B 20